# SDR 2005FA0001347

- Difficulty date: September 28, 2005
- Submitted: September 28, 2005
- Operation: General aviation
- Aircraft: N826KS
- Make and model: Cessna 172R
- Aircraft serial: 17280792
- Aircraft time: 2,761 hours
- Engine: Lyc IO360A1A
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cylinder
- Part number: MM201057
- Condition: Broken
- Location: Seat Back Lock
- Part time: 2,823 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW SEAT BACK LOCK CYLINDER FAILED AND MOUNTING BOLT SHEARED DURING FLIGHT TRAINING, SPIN RECOVERY.  PIC SEAT BACK WENT TO HORIZONTAL POSITION. FLIGHT INSTRUCTOR GAINED CONTROL OF AIRCRAFT.  UNEVENTFUL LANDING.  THIS FACILITY HAS REPLACED 12 OF THESE ASSEMBLIES IN PAST 6 MONTHS AFTER INSPECTION IAW MF SB04-25-02.
